MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS
Model Number 509-02-040
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 21 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - the patient was dislocating.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9943678
Report Number1644408-2020-00295
Device Sequence Number13972610
Product Code KWS
UDI-Device Identifier00190446257639
UDI-Public(01)00190446257639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2023
Device Model Number509-02-040
Device Catalogue Number509-02-040
Device Lot Number959W1025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR